# SDR FDEA201010264168

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,148 hours, 18,103 cycles
- Engine: Pwa JT8D17
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 14611004DG
- Part serial: 1807A
- Condition: Misaligned
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESSURE GAUGE UNREADABLE. REMOVED AND REPOSITIONED SLIDE IN DOOR COVER REF AMM 25-60-015-2-0.
